my son is 15 an he has bad anger problems an tried to kill hisself an is depressed an the doc put him on seraqual an he plays foot ball an is very active outside this med has alot of side affects if any one knows anything about this med could u please let me know if its a good med for him to b on or should i b concerned today was his first day on it thank u in advance


Answers


bella
667 days ago
Hi - since we're not doctors, its better to get info like this from a his treating physician and pharmacist. How long has your son had this problem? I'll leave you our info on this drug and please discuss any side affects with his doctor. Regarding football - if I had a son I wouldn't let him play this game because of the risk of concussions - they can cause accumulative brain damage which can lead to psychological problems...like anger problems and depression. Is he is therapy - this would also help. I hope he feels better.

http://forums.psychcentral.com/meds/seroquel.html



lacimattsmom
662 days ago
Hi - I've taken Seroquel before with some small success. I would be cautious of asking on this forum re: meds however. The info I will share is my experience - it did relieve depression and anger outbursts however it caused me extreme sedation (which is why I was told to take at bedtime). The medication didn't seem to "agree" with me and ultimately my Dr. took me off it and we opted for other treatments. I caution you to be very careful about the meds you try given the age of your son. I am 40+ years and know how hard Seroquel "hit" me so find a Dr. you really trust and who will tell you in DETAIL all about each medication he/she wants to prescribe. Good luck in your journey.



Brokenangel
636 days ago
All medications have side effects. Some are worse than others. It may take some time for some of the side effects to wear off, and it may take time to find one that works well for your son. Like others have said, it is best to discuss these things with the prescribing doctor.